RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Reine Angew. Math., 2014, Volume 2014, Issue 688, Pages 209–218 (Mi jram3)  

Birationally rigid Fano complete intersections. II

A. V. Pukhlikov

Mathematical Sciences, The University of Liverpool, M & O Building Peach Street, Liverpool L69 7ZL, United Kingdom

DOI: https://doi.org/10.1515/crelle-2012-0059


Bibliographic databases:

Received: 21.10.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jram3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019